Alert archive / Iowa / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 343, NWS Des Moines, IA

June 26, 2008Carroll County, Greene County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 26, 2008, 8:24 AM CDT for Carroll County, Greene County, Iowa. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2008, 8:24 AM CDT (13:24 UTC)
Expired
Jun 26, 2008, 9:15 AM CDT
In force
51 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon

Counties Carroll County, IA, Greene County, IA

The radar

The Des Moines radar (KDMX), 75 km from the middle of the area, began a volume at 13:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 8:41 AM CDTTSTM WND GST 76Coon Rapids, IACOON RAPIDS BAYARD SCHOOL NET SITE MEASUREMENT.
Jun 26, 8:48 AM CDTTSTM WND DMG5 Ene Glidden, IAFOUR TO SIX INCH TREE LIMBS DOWN.
Jun 26, 9:03 AM CDTTSTM WND GST 70Churdan, IALARGE TREES DOWNED AND PEA SIZE HAIL WITH HEAVY RAIN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 6:38 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 1.4 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2008-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2972 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2008-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2972 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
1389 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 261325
SVRDMX
IAC027-073-261415-
/O.NEW.KDMX.SV.W.0343.080626T1324Z-080626T1415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
824 AM CDT THU JUN 26 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CARROLL COUNTY IN WEST CENTRAL IOWA...
  GREENE COUNTY IN WEST CENTRAL IOWA...

* UNTIL 915 AM CDT.

* AT 820 AM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  CARROLL AIRPORT...OR 37 MILES SOUTHEAST OF IDA GROVE...AND MOVING
  EAST AT 41 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CARROLL AIRPORT...LIDDERDALE AND WILLEY BY 825 AM CDT...
  GLIDDEN BY 830 AM CDT...
  RALSTON BY 835 AM CDT...
  SCRANTON BY 845 AM CDT...
  CHURDAN BY 850 AM CDT...
  JEFFERSON BY 855 AM CDT...

GO TO A BASEMENT OR SMALL INTERIOR ROOM. EXTENSIVE DAMAGE IS LIKELY.
EVACUATE MOBILE HOMES...AND SEEK SHELTER IN A STURDY BUILDING. SEVERE
STRAIGHT LINE WINDS CAN SOUND LIKE A TORNADO...AND PRODUCE SIMILAR
DAMAGE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT
THURSDAY AFTERNOON FOR IOWA.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
CRAWFORD COUNTY.

LAT...LON 4221 9476 4220 9417 4186 9429 4186 9444
      4186 9445 4186 9496
TIME...MOT...LOC 1324Z 271DEG 36KT 4207 9480

$$

JUNGBLUTH
2 follow-up statements
000 
WWUS53 KDMX 261339
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
839 AM CDT THU JUN 26 2008

IAC027-073-261415-
/O.CON.KDMX.SV.W.0343.000000T0000Z-080626T1415Z/
CARROLL IA-GREENE IA-
839 AM CDT THU JUN 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR GREENE AND EASTERN CARROLL COUNTIES...

AT 837 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR CHURDAN...OR
33 MILES SOUTHWEST OF FORT DODGE...MOVING EAST AT 47 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES NORTH OF JEFFERSON BY 850 AM CDT...
  DANA...PATON AND 6 MILES NORTH OF GRAND JUNCTION BY 855 AM CDT...

FOR YOUR PROTECTION GO TO THE BASEMENT OR AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL
TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
SOUTHERN CALHOUN COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT
THURSDAY AFTERNOON FOR IOWA.

LAT...LON 4221 9476 4220 9417 4186 9429 4186 9444
      4186 9445 4186 9496
TIME...MOT...LOC 1339Z 270DEG 41KT 4211 9452

$$

JUNGBLUTH
000 
WWUS53 KDMX 261403
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
902 AM CDT THU JUN 26 2008

IAC027-261412-
/O.CAN.KDMX.SV.W.0343.000000T0000Z-080626T1415Z/
CARROLL IA-
902 AM CDT THU JUN 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CARROLL COUNTY IS
CANCELLED...

AT 859 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.

THE STORMS WERE EAST OF CARROLL COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT
THURSDAY AFTERNOON FOR IOWA.

LAT...LON 4221 9447 4220 9417 4187 9429 4186 9430
      4186 9460
TIME...MOT...LOC 1402Z 272DEG 35KT 4219 9430 4185 9438

$$

IAC073-261415-
/O.CON.KDMX.SV.W.0343.000000T0000Z-080626T1415Z/
GREENE IA-
902 AM CDT THU JUN 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR GREENE COUNTY...

AT 859 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PATON TO 12 MILES SOUTH OF JEFFERSON...OR ALONG A LINE
EXTENDING FROM 24 MILES SOUTH OF FORT DODGE TO 45 MILES NORTHWEST OF
DES MOINES...MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  GRAND JUNCTION AND DANA BY 910 AM CDT...

FOR YOUR PROTECTION GO TO THE BASEMENT OR AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL
TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT
THURSDAY AFTERNOON FOR IOWA.

LAT...LON 4221 9447 4220 9417 4187 9429 4186 9430
      4186 9460
TIME...MOT...LOC 1402Z 272DEG 35KT 4219 9430 4185 9438

$$

JUNGBLUTH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:57 AM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 26, 6:57 AM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
657 AM CDT THU JUN 26 2008

.SHORT/LONG TERM...TODAY THROUGH SUNDAY...MAIN FORECAST CONCERN
IS SEVERE WEATHER AND HEAVY RAIN POTENTIAL TODAY...TONIGHT AND
INTO FRIDAY. MODELS NOT HANDLING SETUP ALL THAT WELL OVER THE
NEXT 12-36 HOURS...ESPECIALLY WITH ONGOING PRECIP IN SOUTHEAST
IOWA AND ACROSS SOUTH DAKOTA. PLENTY OF MOISTURE AVAILABLE...WITH
INSTABILITY INCREASING THIS AFTERNOON AND FORCING EVIDENT AT
310K/315K ISENTROPIC SURFACE OVER NORTHERN IOWA BY 00Z FRIDAY.
STORMS LOOK TO DEVELOP ALONG FRONTAL BOUNDARY IN CENTRAL IOWA
THROUGHOUT THE DAY AND INTO THIS EVENING. FLASH FLOOD WATCH
BEGINS THIS AFTERNOON AND RUNS THROUGH TOMORROW MORNING...MAINLY
OVER THE AFFECTED AREAS FROM WEDNESDAY NIGHTS STORMS. INCREASED
POPS/QPF TODAY...TONIGHT AND INTO TOMORROW FOR AFOREMENTIONED
AREA. MAIN SEVERE THREAT WITH STORMS TODAY/TONIGHT WILL BE HAIL
AND WINDS. COLD FRONT LOOKS TO MOVE THROUGH DSM AREA BY AROUND
MIDDAY FRIDAY...WITH STRATIFORM RAIN ALONG AND BEHIND FRONT THROUGH
TOMORROW NIGHT. COOLER AIR BEHIND FRONT FRIDAY NIGHT INTO THE
WEEKEND...BUT DEEP UPPER LOW TAKES ITS TIME MOVING EAST THIS
WEEKEND...SO KEPT IN AFTERNOON CHANCES OF TSTMS OVER THE
NORTH AND EAST SATURDAY AND SUNDAY AS A COUPLE SHORTWAVES MOVE
THROUGH THE TROUGH. IN ADDITIONAL...WINDS LOOK INCREASE ON
SATURDAY WITH TIGHT PRESSURE GRADIENT SETTING UP WITH FIRST
SHORTWAVE.

&&

.AVIATION...26/12Z
LITTLE TIME FOR UPDATES...STORMS NOW MOVING INTO NW IA ATTM AND WILL
BE MOVING SOUTHEAST ACROSS THE STATE ALONG WARM FRONTAL BOUNDARY.
EXPECT SCT SVR STORMS WITH STRONG WINDS...HAIL...THIS MORNING AND
AGAIN LATER TODAY/TNT./REV

.PREVIOUS DISCUSSION...
THUNDERSTORMS JUST ABOVE TO EXIT SRN IA INCLUDING AROUND KOTM.  WITH
LIGHT WINDS AND LINGERING LOW LEVEL MOISTURE FROM HUMID WED AND
RECENT RAINS...EXPECT PATCHY FOG TO DEVELOP.  HOWEVER EXTENSIVE
MIDDLE CLOUD COVER FROM DEPARTING STORMS AND THUNDERSTORM COMPLEX
OVER DAKOTAS SHOULD DEEP RADIATIVE COOLING FROM BEING TOO EXTREME SO
ONLY MVFR FOG MENTION FOR NOW.  CONFIDENCE IN DAKOTAS COMPLEX MAKING
IT HERE RATHER LOW FOR THE TIME BEING...SO HAVE IGNORED AT 06Z.
HOWEVER FULLY EXPECT ANOTHER ROUND OF THUNDERSTORMS SOMETIME TODAY
OR THU EVENING.  REALLY DO NOT HAVE A FEEL FOR LOCATION OR TIMING
YET SO JUST MENTIONED CB RATHER THAN 6+ HOURS OF THUNDERSTORMS IN
TERMINALS.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 4 PM CDT THIS AFTERNOON THROUGH FRIDAY
MORNING FOR APPANOOSE-BLACK HAWK-BOONE-BREMER-BUTLER-DALLAS-
DAVIS-FRANKLIN-GRUNDY-HAMILTON-HARDIN-JASPER-LUCAS-MAHASKA-
MARION-MARSHALL-MONROE-POLK-POWESHIEK-STORY-TAMA-WAPELLO-WARREN-
WAYNE-WRIGHT.

&&

KLP/KLP/BSS
Hazardous weather outlook, Jun 26, 5:51 AM CDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
551 AM CDT THU JUN 26 2008

IAZ025>028-036>039-047>050-059>062-073>075-084>086-095>097-271100-
WRIGHT-FRANKLIN-BUTLER-BREMER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-
BOONE-STORY-MARSHALL-TAMA-DALLAS-POLK-JASPER-POWESHIEK-WARREN-
MARION-MAHASKA-LUCAS-MONROE-WAPELLO-WAYNE-APPANOOSE-DAVIS-
551 AM CDT THU JUN 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
IOWA...MAINLY ALONG AND EAST OF INTERSTATE 35.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

WIDESPREAD THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA
THIS AFTERNOON AND TONIGHT. A SLIGHT RISK OF SEVERE STORMS EXIST
OVER IOWA AS LARGE HAIL AND DAMAGING WINDS POSE AS THE MAIN
THREATS. LOCALLY HEAVY RAIN IS ALSO ANTICIPATED TO ACCOMPANY THESE
STORMS...WHICH MAY LEAD TO AREAS OF FLASH FLOODING.

RIVER FLOODING ALONG THE DES MOINES RIVER BASIN BELOW SAYLORVILLE
RESERVOIR WILL CONTINUE THROUGH THIS WEEKEND. WITH THE ADDITIONAL
RAINFALL FORECAST OVER CENTRAL IOWA TODAY AND TONIGHT...THE
POTENTIAL FOR FURTHER RIVER FLOODING EXIST ALONG THE DES
MOINES...SKUNK...AND IOWA RIVER BASINS AND THEIR TRIBUTARIES. FOR
ADDITIONAL INFORMATION PLEASE REFER TO THE NATIONAL WEATHER
SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH FRIDAY
MORNING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES.

SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS THE AREA
THROUGHOUT THE DAY ON FRIDAY...WITH THE BEST POTENTIAL FOR HEAVY
RAIN NORTH OF INTERSTATE 80 AND EAST OF INTERSTATE 35. IN ADDITION
TO HEAVY RAIN...LARGE HAIL AND DAMAGING WINDS MAY ACCOMPANY THESE
STORMS FRIDAY.

RIVER FLOODING ALONG THE DES MOINES RIVER BASIN BELOW SAYLORVILLE
RESERVOIR WILL CONTINUE THROUGH THE WEEKEND. WITH THE ADDITIONAL
RAINFALL FORECAST OVER CENTRAL IOWA ON FRIDAY...THE POTENTIAL FOR
FURTHER RIVER FLOODING EXIST ALONG THE DES MOINES...SKUNK...AND
IOWA RIVER BASINS AND THEIR TRIBUTARIES. FOR ADDITIONAL INFORMATION
PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY...TONIGHT...AND FRIDAY.

IAZ004>007-015>017-023-024-033>035-044>046-057-058-070>072-
081>083-092>094-271100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-SAC-CALHOUN-WEBSTER-CRAWFORD-CARROLL-GREENE-
AUDUBON-GUTHRIE-CASS-ADAIR-MADISON-ADAMS-UNION-CLARKE-TAYLOR-
RINGGOLD-DECATUR-
551 AM CDT THU JUN 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA
THIS AFTERNOON AND TONIGHT. A SLIGHT RISK OF SEVERE STORMS EXIST
OVER IOWA...AS LARGE HAIL AND DAMAGING WINDS POSE AS THE MAIN
THREATS. LOCALLY HEAVY RAIN MAY ALSO ACCOMPANY THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE
ACROSS THE AREA THROUGHOUT THE DAY ON FRIDAY. LARGE HAIL...DAMAGING
WINDS...AND LOCALLY HEAVY RAIN MAY ACCOMPANY THESE STORMS FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY...TONIGHT...AND FRIDAY.

PODRAZIK

In the hours before

Local storm report, Jun 26, 5:03 AM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
503 AM CDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 AM     HEAVY RAIN       W CORYDON               40.76N 93.32W
06/26/2008  M2.00 INCH       WAYNE              IA   TRAINED SPOTTER

&&

RVACHALE
Local storm report, Jun 26, 5:17 AM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
517 AM CDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 AM     FLASH FLOOD      6 E NEW VIRGINIA        41.18N 93.62W
06/26/2008                   WARREN             IA   LAW ENFORCEMENT

            RAY STREET AND HIGHWAY 69 WASHED OUT. COUNTY G76 AND
            HIGHWAY 69 SHOULDER WASHED OUT.

&&

RVACHALE
Local storm report, Jun 26, 6:47 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
647 AM CDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 AM     HAIL             1 E BOUTON              41.85N 93.99W
06/26/2008  E0.75 INCH       DALLAS             IA   FIRE DEPT/RESCUE

&&

MRUSSELL
Local storm report, Jun 26, 8:07 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
807 AM CDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 AM     HAIL             CHURDAN                 42.15N 94.48W
06/26/2008  E0.88 INCH       GREENE             IA   FIRE DEPT/RESCUE

&&

MRUSSELL

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:00 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Polk30 min
Jun 25, 7:11 PM CDTSevere Thunderstorm WarningDMXHardin49 min
Jun 25, 7:15 PM CDTSevere Thunderstorm WarningDMXHamilton, Hardin30 min
Jun 25, 7:29 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Polk, Story46 min
Jun 25, 7:33 PM CDTSevere Thunderstorm WarningDMXMarshall42 min
Jun 25, 7:37 PM CDTSevere Thunderstorm WarningDMXButler, Franklin, Grundy, Hardin38 min
Jun 25, 7:41 PM CDTSevere Thunderstorm WarningDMXStory34 min
Jun 25, 7:43 PM CDTSevere Thunderstorm WarningDMXHamilton, Hardin, Story36 min
Jun 25, 8:09 PM CDTTornado WarningDMXGrundy24 min
Jun 25, 8:10 PM CDTSevere Thunderstorm WarningDMXGrundy, Marshall, Tama50 min
Jun 25, 8:12 PM CDTSevere Thunderstorm WarningDMXBoone, Greene48 min
Jun 25, 8:16 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Marshall, Polk, Story44 min
Jun 25, 8:25 PM CDTSevere Thunderstorm WarningDMXPoweshiek, Tama35 min
Jun 25, 8:53 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Greene52 min
Jun 25, 8:55 PM CDTSevere Thunderstorm WarningDMXDallas, Jasper, Marion, Polk, Warren50 min
Jun 25, 8:57 PM CDTSevere Thunderstorm WarningDMXPoweshiek, Tama33 min
Jun 25, 8:59 PM CDTFlash Flood WarningDMXBoone, Dallas, Polk4 hr
Jun 25, 9:01 PM CDTSevere Thunderstorm WarningDMXPoweshiek44 min
Jun 25, 9:08 PM CDTSevere Thunderstorm WarningDMXDallas, Greene, Guthrie52 min
Jun 25, 9:42 PM CDTSevere Thunderstorm WarningDMXDallas, Jasper, Marion, Polk, Warren48 min
Jun 25, 9:45 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Greene, Guthrie45 min
Jun 25, 9:51 PM CDTSevere Thunderstorm WarningDMXMadison39 min
Jun 25, 10:01 PM CDTFlash Flood WarningDMXPoweshiek, Tama3 hr
Jun 25, 10:21 PM CDTSevere Thunderstorm WarningDMXLucas, Marion, Monroe39 min
Jun 25, 10:24 PM CDTSevere Thunderstorm WarningDMXClarke, Lucas, Madison, Warren51 min
Jun 25, 10:40 PM CDTSevere Thunderstorm WarningDMXMahaska, Wapello50 min
Jun 25, 10:46 PM CDTSevere Thunderstorm WarningDMXLucas, Monroe44 min
Jun 25, 10:50 PM CDTSevere Thunderstorm WarningDMXWapello40 min
Jun 25, 11:10 PM CDTSevere Thunderstorm WarningDMXClarke, Decatur, Lucas, Wayne50 min
Jun 25, 11:13 PM CDTSevere Thunderstorm WarningDMXClarke, Madison, Union47 min
Jun 25, 11:20 PM CDTFlash Flood WarningDMXMahaska, Wapello6 hr
Jun 25, 11:24 PM CDTSevere Thunderstorm WarningDMXAppanoose, Davis, Lucas, Monroe, Wapello, Wayne51 min
Jun 25, 11:42 PM CDTRiver Flood WarningDMXPolk4 days
Jun 25, 11:53 PM CDTSevere Thunderstorm WarningDMXClarke, Decatur, Ringgold, Union33 min
Jun 26, 2:00 AM CDTSevere Thunderstorm WarningDMXWarren45 min
Jun 26, 3:11 AM CDTAreal Flood AdvisoryDMXWarren4 hr
Jun 26, 4:01 AM CDTFlash Flood WatchDMXAdair, Adams, Appanoose, Audubon, Black Hawk, Boone and 38 more42 hr
Jun 26, 4:14 AM CDTFlash Flood WarningDMXWarren6 hr
Jun 26, 6:43 AM CDTSevere Thunderstorm WarningDMXSac62 min
Jun 26, 6:46 AM CDTSevere Thunderstorm WarningDMXDallas, Polk44 min
Jun 26, 7:00 AM CDTAreal Flood AdvisoryDMXLucas, Marion, Monroe3 hr
Jun 26, 7:39 AM CDTAreal Flood AdvisoryDMXSac3 hr
Jun 26, 7:48 AM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Crawford, Sac57 min
Jun 26, 8:03 AM CDTFlash Flood WarningDMXSac6 hr
Jun 26, 8:17 AM CDTSevere Thunderstorm WarningDMXCalhoun, Webster58 min
Jun 26, 8:21 AM CDTAreal Flood AdvisoryDMXCalhoun, Carroll, Crawford, Sac3 hr
Jun 26, 8:29 AM CDTFlash Flood WarningDMXCalhoun, Sac5 hr
Jun 26, 8:45 AM CDTSevere Thunderstorm WarningDMXGuthrie45 min
Jun 26, 8:51 AM CDTFlash Flood WarningDMXWebster5 hr
Jun 26, 8:56 AM CDTFlash Flood WarningDMXBoone, Dallas, Polk6 hr
Jun 26, 9:00 AM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Greene45 min
Jun 26, 9:02 AM CDTAreal Flood AdvisoryDMXAudubon, Carroll, Greene, Guthrie3 hr
Jun 26, 9:13 AM CDTSevere Thunderstorm WarningDMXHamilton, Webster47 min
Jun 26, 9:14 AM CDTFlash Flood WarningDMXMarion, Warren6 hr
Jun 26, 9:31 AM CDTSevere Thunderstorm WarningDMXBoone, Polk, Story44 min
Jun 26, 9:35 AM CDTSevere Thunderstorm WarningDMXAdair, Cass, Madison40 min
Jun 26, 9:41 AM CDTFlash Flood WarningDMXAdair, Audubon, Cass, Guthrie, Madison4 hr
Jun 26, 9:48 AM CDTFlash Flood WarningDMXStory4 hr
Jun 26, 10:06 AM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Story41 min
Jun 26, 10:14 AM CDTAreal Flood AdvisoryDMXHamilton3 hr
Jun 26, 10:30 AM CDTSevere Thunderstorm WarningDMXMarion, Warren26 min
Jun 26, 10:35 AM CDTFlash Flood WarningDMXAppanoose, Lucas, Monroe6 hr
Jun 26, 10:46 AM CDTWind AdvisoryDMXAudubon, Boone, Calhoun, Carroll, Crawford, Dallas and 14 more3 hr
Jun 26, 10:55 AM CDTAreal Flood AdvisoryDMXAdams, Clarke, Decatur, Lucas, Ringgold, Taylor and 1 more3 hr
Jun 26, 11:03 AM CDTAreal Flood AdvisoryDMXAppanoose, Grundy, Hardin, Marshall10 days
Jun 26, 11:31 AM CDTRiver Flood WarningDMXPolk9 hr
Jun 26, 12:05 PM CDTRiver Flood WarningDMXLucas44 hr
Jun 26, 3:59 PM CDTRiver Flood WarningDMXPolk29 hr
Jun 26, 4:20 PM CDTAreal Flood WarningDMXMonroe5 hr
Jun 26, 5:43 PM CDTRiver Flood WarningDMXMahaska, Marion46 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.